# SDR USAA2012112300014

- Difficulty date: November 22, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 82,464 hours, 27,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - SEAT MOUNTED EMERGENCY EXIT LIGHT (RED) LENSES DAMAGED 2 EA ROW 10ABC.  REPLACED LENSES AS NEEDED.
